# SDR 2002UALA01410

- Difficulty date: September 5, 2002
- Submitted: September 17, 2002
- Operation: Air carrier
- Aircraft: N343UA
- Make and model: Boeing 737322
- Aircraft serial: 24247
- Aircraft time: 42,395 hours, 23,143 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 178 BULKHEAD CRACKED VERTICAL CHORD ANGLE LBL 5.7 INCHES WL 184.  MAJOR REPAIR ACCOMPLISHED.  ACCOMPLISHED DOUBLER ANGLE REPAIR.
